# SDR 96ZZZX945

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Condition: Wrong Part
- Location: Crank Gear
- Part time: 4,591 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS ENGINE WAS RECEIVED FOR A CASE CHANGE.  THE CRANKSHAFT WAS A NON VAR.  REMOVED THE 6 BOLTS THAT ATTACH THE CRANK GEAR AND BOLTS FOUND APROXIMATELY .25 INCH SHORTER THAN REQUIRED.  SUBMITTER STATES WHOEVER ASSEMBLED THIS ENGINE PUT ROCKER SHAFT BOLTS, PN 537019, INSTEAD OF PN 536379, AS REQUIRED.  LOG BOOKS WERE NOT SENT.
